Consistent Approximations in Shell Theory

by P. Cicala,


Serial Information: Journal of the Engineering Mechanics Division, 1962, Vol. 88, Issue 4, Pg. 45-74


Document Type: Journal Paper

Abstract:

Essential properties of different types of homogeneous stress states are presented for shells of arbitrary form; combination of particular solutions, capable of satisfying boundary conditions fixing contour forces; applications to problems for spherical caps.



Subject Headings: Approximation methods | Boundary conditions | Homogeneity | Arbitration

Services: Buy this book/Buy this article

 

Return to search